Correction to "An Abelian theorem for number-theoretic sums"
Acta Arithmetica (1961)
- Volume: 6, Issue: 4, page 523
- ISSN: 0065-1036
Access Full Article
topHow to cite
topRubel, L.. "Correction to "An Abelian theorem for number-theoretic sums"." Acta Arithmetica 6.4 (1961): 523. <http://eudml.org/doc/206733>.
@article{Rubel1961,
author = {Rubel, L.},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {4},
pages = {523},
title = {Correction to "An Abelian theorem for number-theoretic sums"},
url = {http://eudml.org/doc/206733},
volume = {6},
year = {1961},
}
TY - JOUR
AU - Rubel, L.
TI - Correction to "An Abelian theorem for number-theoretic sums"
JO - Acta Arithmetica
PY - 1961
VL - 6
IS - 4
SP - 523
LA - eng
KW - number theory
UR - http://eudml.org/doc/206733
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.